Jan 03, 2014 - 9:20 pm
I've never had problems during tx before- but-yesterdayduring tx - I broke into a sweat & felt off -- my hand started itching horridly - I'd read itching could be a reaction to
carbo --- then I panicked with fear I might become sensitive to it & have to quit I HAVE DONE SO WELL ON IT ------ started at CA125 at,4,000 NOW AT 17 .
Luckily after an Ativan , Logic prevailed
1. I had spiked my blood sugar with a snickers & 2 large cookies THUS- the initial sweat & ukky feeling
2. I could se ethe bumps on my hand errupting from a skin conditionI have - horrible itching during breakout
What a scare even trhough I can logically explain it now - it still scares m e when I think about it,i'll behave with my horrid sugar addiction next time
& take my ativan before tx & hope it was a one-time fluke
anyone else get this scared you might have to quit what's working?
Susan P from Alberta Canada